# SDR USAA2011020890604

- Difficulty date: January 18, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Part number: D5237152120400
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S4 CHECK - LEVEL 2 CORROSION ON FORWARD CARGO DOOR ATTACH PINS.  REPLACED FORWARD CARGO DOOR ATTACH PINS IAW CMM 52-31-12.
